# SDR CALA2024112701322

- Difficulty date: November 2, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N25705
- Make and model: Boeing 737724
- Aircraft serial: 28766
- Aircraft time: 82,014 hours, 29,996 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146A32336
- Condition: Corroded
- Location: Zone 100
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 25L BETWEEN STA 827 & 847 IS CORRODED.CORROSION IS IN TWO EACH SPOTS. VERIFY REPLACEMENT STRINGER AS 146A3233-6, PO# 4429978. PER AVO 13590 REV B STEP 15. PERFORMED MATERIAL VERIFICATION, PO 4429978. TRIMMED OUT DAMAGED SECTION OF S-25L STRINGER FROM 8.0 INCH. FORWARD STA. 827 TO 1.5 INCH. FWD OF STA. 887 TOTAL TRIM OUT SECTION = 67.0 INCH. REMOVED PRODUCTION FASTENERS IN FUSELAGE SKIN AND AT PRODUCTION SPLICE COUPLER AT STA. 887 REF. AVO13590 REV.B, STEP: 14 & SRM 53-00-03-2R-1 PARG. 4.B. READY FOR HFEC INSPECTION. PER. AVO13590 REV.B, STEP 15, FABRICATED A REPLACEMENT STRINGER SECTION USING P/N 146A3233-6 AND FAB. FWD HAT SECTION SPLICE COUPLER FROM BAC1498-162 REF. SRM 53-00-03-2R-1 TABLE 203, 0.063 THICH. TYPE: I, STRINGER I.D. REQUEST OK TO INSTALL REPAIR PARTS. ACCOMPLISHED HFEC PART 6 51-00-00 PROCEDURE 16 ON 43 FASTENER LOCATIONS.   PERFORMED HFEC PART 6 51-00-00 PROCEDURE 23 ON STRINGER CUT OUT SECTION. NO DEFECTS NOTED. REPLACEMENT STRINGER SECTION OK TO INSTALL. NOTE: AVO13590 REV.C, ISSUED CHANGING AND RENUMBERING STEPS: 10 THRU. 16, FOR S-25L STRINGER REPAIR INSTRUCTIONS IS NOW STEPS: 10 THRU 12. AND INCORPORATING DEVIATIONS TO STRINGER SPLICE LOCATIONS PER. STEP 10, AND APPROVAL TO USE THE NEXT HIGHER ASSY. STRINGER P/N: 146A3233-6 PER. STEP: 16,
